# SDR DALA2024100809826

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CRACK ACCESS PANEL 322AL LEADING EDGE VERTICAL STABILIZER. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON ACCESS PANEL 322AL LEADING EDGE VERTICAL STABILIZER AS PER ER/A 620604-14. (0597110)
